`a`
Mathematical Control and Related Fields (MCRF)
 

Numerical methods for dividend optimization using regime-switching jump-diffusion models
Pages: 21 - 40, Volume 1, Issue 1, March 2011

doi:10.3934/mcrf.2011.1.21      Abstract        References        Full text (397.8K)           Related Articles

Zhuo Jin - Department of Mathematics, Wayne State University, Detroit, Michigan 48202, United States (email)
George Yin - Department of Mathematics, Wayne State University, Detroit, Michigan 48202, United States (email)
Hailiang Yang - Department of Statistics and Actuarial Science, The University of Hong Kong, Pokfulam Road, Hong Kong, China (email)

1 S. Asmussen and M. Taksar, Controlled diffusion models for optimal dividend pay-out, Insurance: Math. and Economics, 20 (1997), 1-15.       
2 S. Asmussen, B. H√łgaard and M. Taksar, Optimal risk control and dividend distribution policies. Example of excess-of loss reinsurance for an insurance corporation, DFinance and Stochastics, 4 (2000), 299-324.       
3 A. Cadenillas, T. Choulli, M. Taksar and L. Zhang, Classical and impulse stochastic control for the optimization of the dividend and risk policies of an insurance firm, Mathematical Finance, 16 (2006), 181-202.       
4 P. Chen, H. Yang and G. Yin, Markowitz's mean-variance asset-liability management with regime switching: a continuous-time model, Insurance: Math. Economics, 43 (2008), 456-465.       
5 B. De Finetti, Su unimpostazione alternativa della teoria collettiva del rischio, Transactions of the XVth International Congress of Actuaries, 2 (1957), 433-443.
6 R. J. Elliott and T. K. Siu, Robust optimal portfolio choice under Markovian regime-switching model, Methodology and Computing in Applied Probability, 11 (2009), 145-157.       
7 H. Gerber, Games of economic survival with discrete- and continuous-income processes, Operations Res., 20 (1972), 37-45.
8 H. Gerber, "An Introduction to Mathematical Risk Theory," in "Huebner Foundation Monograph 8" Distributed by Richard D. Irwin, Homewood, IL, 1979.       
9 H. Gerber and E. Shiu, Optimal dividends: Analysis with Brownian motion, North American Actuarial Journal, 8 (2004), 1-20.       
10 H. Gerber and E. Shiu, On optimal dividend strategies in the compound Poisson model, North American Actuarial Journal, 10 (2006), 76-93.       
11 Z. Jiang and M. Pistorius, Optimal dividend distribution under Markov regime switching, Working paper, (2008). arXiv:0812.4978
12 H. J. Kushner and P. Dupuis, "Numerical Methods for Stochastic Control Problems in Continuous Time," 2nd edition, Springer, New York, 2001.       
13 C. F. Lee and S. W. Forbes, Dividend policy, Equity value, and cost of capital estimates in the property and liability insurance industry, J. Risk Insurance, 47 (1980), 205-222.
14 H. Schmidli, "Stochastic Control in Insurance," Springer Verlag, 2008.       
15 Q. S. Song, G. Yin and Z. Zhang, Numerical method for controlled regime-switching diffusions and regime-switching jump diffusions, Automatica, 42 (2006), 1147-1157.       
16 L. Sotomayor and A. Cadenillas, Classical, singular, and impulse stochastic control for the optimal dividend policy when there is regime switching, Preprint, (2008), Download at http://papers.ssrn.com/sol3/papers.cfm?abstract-id=1139444.
17 J. Wei, H. Yang and R. Wang, Optimal reinsurance and dividend strategies under the Markov-Modulated insurance risk model, Stochastic Analysis and Applications, 28 (2010), 1078-1105.
18 J. Wei, H. Yang and R. Wang, Classical and impulse control for the optimization of dividend and proportional reinsurance policies with regime switching, Journal of Optimization Theory and Applications, 147 (2010), 358-377.
19 G. Yin, Q. Zhang and G. Badowski, Discrete-time singularly perturbed Markov chains: Aggregation, occupation measures, and switching diffusion limit, Adv. Appl. Probab., 35 (2003), 449-476.       
20 G. Yin and C. Zhu, "Hybrid Switching Diffusions: Properties and Applications," Springer, New York, 2010.       
21 Q. Zhang, Stock trading: An optimal selling rule, SIAM J. Control Optim., 40 (2001), 64-87.       
22 X. Y. Zhou and G. Yin, Markowitz mean-variance portfolio selection with regime switching: A continuous-time model, SIAM J. Control Optim., 42 (2003), 1466-1482.       

Go to top